MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. EDGE SYSTEM; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. EDGE SYSTEM; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 11996
Health Effect - Clinical Codes Burn(s) (1757); Tachycardia (2095)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient was undergoing vt [ventricular tachycardia] ablation, pt was defibrillated and the patient sustained a burn.The pads were changed and noted that similar pads had less gel/adhesive than others from different lots.Stryker was contacted.

Brand Name
EDGE SYSTEM
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC.
11811 willows road ne
redmond WA 98052
MDR Report Key22317858
Report Number22317858
Device Sequence Number8948069
Product Code MKJ
UDI-Device Identifier00883873784938
UDI-Public(01)00883873784938
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/17/2025
Report Date (Section F) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000090
Device Lot Number501075
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer06/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight104 KG
Date Report Sent to FDA06/18/2025